# SDR 95ZZZX1099

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272CP
- Condition: Cracked
- Location: Exhaust Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 200-HOUR INSPECTION ALL CYLINDERS OF LT ENGINE PASSED A DIFFERENTIAL COMPRESSION TEST.  CLOSER INSPECTION OF CLYLINDER ASSYS REVEALED CRACKS BETWEEN COOLING FINS OF SEVERAL CYLINDERS IN THE EXHAUST PORT AREA.  NOTE:  CRACKS ORIGINATING IN THIS AREA ARE NOT CHECKED DURING COMPRESSION TEST AND WILL LEAD TO CYLINDER HEAD SEPARATION IN 100 HOURS OR LESS.  SUSPECT FATIGUE/SHOCK COOLING.
